# SDR UALA2009080402346

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,145 hours, 11,712 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXT EEL DOOR SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK M738, TEST OKAY.
